# SDR 2005UALA00886

- Difficulty date: August 25, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 40,377 hours, 13,899 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT STA 1540 AT STR 26L, AFT PIT, INBOARD FLANGE.   REPAIRED FRAME WITH NESTED J-ANGLE REPAIR TO EXISTING CHORD PER TIMCO REO (EVA) G10818, REV B
